# SDR UPS08552206

- Difficulty date: May 8, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Popped
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ATB - PASSING 17000 FT, LOST THE LT AC BUS WITH NUMEROUS ASSOCIATED INDICATIONS, ITEMS LOST IN FLIGHT ARE EUIP OHT, LAFT FUEL BOOST PUMP, RT FWD BOOST PUMP, PROB HEAT, CAPTS PITOT, L AUX PITOT, L AOA AND SYM GEN FOR BOTH CAPT/FO AIR ABORT.  TROUBLESHOT PER WD 24-51-13 SH 1.  RESET POPPED C/B ON P6-3 PANEL, BUS L SEC 3, 35 AMP.  ALL CHECKS OK.
